List of publications (Emil J. Straube)

1) "On the Existence of Invariant, Absolutely Continuous Measures", Comm. Math. Phys. 81 (1981), 27-30.

2) "CR-Distributions and Analytic Continuation at Generating Edges", Math. Z. 189 (1985), 131-142.

3) "Harmonic and Analytic Functions Admitting a Distribution Boundary Value", Ann. Scuola Norm. Sup. Pisa 11, Nr. 4 (1984-1985), 559-591.

4) (with J. Cima) "Boundary Uniqueness Theorems in Cn", Trans. Am. Math. Soc. 294 (1), (1986), 333-339.

5) "Exact Regularity of Bergman, Szegö and Sobolev Space Projections in Non Pseudoconvex Domains", Math. Z. 192 (1986), 117-128.

6) "Orthogonal Projections onto Subspaces of the Harmonic Bergman Space", Pacific J. Math. 123 (2), (1986), 465-476.

7) "Power Series with Integer Coefficients in Several Variables", Comment. Math. Helv. 62 (1987), 602-615.

8) (with J. Conway and J. Dudziak) "Isometrically Removable Sets for Functions in the Hardy Space are Polar", Mich. Math. J. 34 (1987), 267-273.

9) (with H.P. Boas) "Integral Inequalities of Hardy and Poincaré Type", Proc. Amer. Math. Soc. 103, Nr. 1 (1988), 172-176.

10) (with H.P. Boas and S.-S. Chen) "Exact Regularity of Bergman and Szegö Projections on Domains with Partially Transverse Symmetries", Manuscripta Math. 62 (1988), 467-475.

11) (with H.P. Boas)"Complete Hartogs Domains in C2 Have Regular Bergman and Szegö Projections", Math. Z. 201 (1989), 441-454.

12) "Interpolation between Sobolev and between Lipschitz Spaces of Analytic Functions on Starshaped Domains", Trans. Amer. Math. Soc. 316, Nr.2 (1989), 653-671.

13) (with H.P Boas) "Equivalence of Regularity for the Bergman Projection and the d-bar-Neumann Operator", Manuscripta math. 67 (1990), 25-33.

14) (with H.P. Boas)"Sobolev Estimates for the d-bar-Neumann Operator on Domains in Cn Admitting a Defining Function that is Plurisubharmonic on the Boundary", Math. Z. 206 (1991), 81-88.

15) (with H.P. Boas) "Sobolev Estimates for the Complex Green Operator on a Class of Weakly Pseudoconvex Boundaries", Commun. Partial Differential Equations 16 (10), (1991), 1573-1582.

16) (with H.P. Boas) "The Bergman Projection on Hartogs Domains in C2", Trans. Amer. Math. Soc. 331, Nr.2 (1992), 529-540.

17) (with H.P. Boas) "On Equality of Line Type and Variety Type of Real Hypersurfaces in Cn", J. Geometric Analysis 2, Nr.2 (1992), 95-98.

18) (with H.P. Boas) "De Rham Cohomology of Manifolds Containing the Points of Infinite Type, and Sobolev Estimates for the d-bar-Neumann Problem", J. Geometric Analysis 3, Nr.3 (1993), 225-235.

19) "A Remark on Hölder Smoothing and Subellipticity of the d-bar-Neumann Operator", Commun. Partial Diff. Equations 20(1&2) (1995), 267-275.

20) (with H.P. Boas and J. Yu) "Boundary Limits of the Bergman Kernel and Metric", Michigan Math. Journal 42, Nr.3 (1995), 449-461.

21) "Plurisubharmonic Functions and Subellipticity of the d-bar-Neumann Problem on Non-Smooth Domains", Math. Research Letters 4 (1997), 459-467.

22) (with S. Fu) "Compactness of the d-bar-Neumann Problem on Convex Domains", Journal of Functional Analysis 159 (1998), 629-641.

23) (with H.P. Boas and S. Fu) "The Bergman Kernel Function: Explicit Formulas and Zeroes", Proc. Amer. Math. Soc. 127, Nr.3 (1999), 805-811.

24) (with H.P. Boas) "Global Regularity of the d-bar-Neumann Problem: a Survey of the L2-Sobolev Theory", Several Complex Variables, M. Schneider and Y.T. Siu, editors, MSRI Publications 37, 79-111, Cambridge University Press, 1999.

25) (with S. Fu) "Compactness in the d-bar-Neumann Problem", Complex Analysis and Geometry, J. McNeal, editor, Ohio State Univ. Math. Res. Inst. Publ. 9, 141-160, Walter de Gruyter, 2001.

26) "Good Stein Neighborhood Bases and Regularity of the d-bar-Neumann Problem", Illinois Journal of Mathematics 45, Nr.3 (2001), 865-871.

27) (with M. Sucheston) "Plurisubharmonic Defining Functions, Good Vector Fields, and Exactness of a Certain One Form", Monatshefte für Mathematik 136 (2002), 249-258.

28) (with Siqi Fu) "Semi-Classical Analysis of Schrödinger Operators and Compactness in the d-bar-Neumann Problem", Journal of Mathematical Analysis and Applications 271 (2002), 267-282; correction in Journal of Mathematical Analysis and Applications 280 (2003), 195-196.

29) (with M. Sucheston) "Levi Foliations in Pseudoconvex Boundaries and Vector Fields that Commute Approximately with d-bar", Transactions of the American Mathematical Society 355, Nr.1 (2003), 143-154.

30) "Geometric Conditions which Imply Compactness of the d-bar Neumann Operator", Annales de l'Institut Fourier 54, fasc. 3 (2004), 699-710.

31) (with Sonmez Sahutoglu) "Analytic Discs, Plurisubharmonic Hulls, and Non-Compactness of the d-bar-Neumann Operator", Mathematische Annalen 334 (2006), 809-820.

32) "Aspects of the L2-Sobolev Theory of the d-bar-Neumann Problem", Proceedings of the International Congress of Mathematicians, Madrid, Spain, 2006, vol.2, 1453-1478, European Math. Soc., 2006.

33) (with Samangi Munasinghe) "Complex Tangential Flows and Compactness of the d-bar-Neumann Operator", Pacific Journal of Mathematics 232, Nr.2 (2007), 343-354.

34) "A Sufficient Condition for Global Regularity of the d-bar-Neumann Operator", Advances in Mathematics 207 (2008), 1072-1095.

35) (with Andrew Raich) "Compactness of the Complex Green Operator", Mathematical Research Letters 15, no. 4 (2008), 761-778.

36) (with Mehmet Celik) "Observations Regarding Compactness in the d-bar-Neumann Problem", Complex Variables and Elliptic Equations 54, nos. 3-4 (2009), 173-186.

37) "Lectures on the L2-Sobolev Theory of the d-bar-Neumann Problem", monograph, ca. 210 p., ESI Lectures in Mathematics and Physics, European Math. Society Publishing House, Zürich, 2010.

38) (co-editor, with P. Ebenfelt, N. Hungerbühler, J. Kohn, and N. Mok) "Complex Analysis: Several Complex Variables and Connections with PDEs and Geometry" (Fribourg 2008), Trends in Mathematics, Birkhäuser Verlag, 2010.

39) "The Complex Green Operator on CR-Submanifolds of Cn of Hypersurface Type: Compactness", Trans. Amer. Math. Soc. 364, no. 8 (2012), 4107–4125.

40) (with Samangi Munasinghe) "Geometric Sufficient Conditions for Compactness of the Complex Green Operator", Journal of Geom. Anal. 22, no. 4 (2012), 1007–1026.

41) (with A.-K.Herbig and J.D.McNeal) "Duality of Holomorphic Function Spaces and Smoothing Properties of the Bergman Projection", Trans. Amer. Math. Soc. 366, no. 2 (2014), 647-665.

42) (with Yunus Zeytuncu) "Sobolev Estimates for the Complex Green Operator on CR Submanifolds of Hypersurface Type", Inventiones Mathematicae 201, no. 3 (2015), 1073-1095.

43) (with Mustafa Ayyürü) "Compactness of the d-bar-Neumann Operator on the Intersection of Two Domains", Analysis and Geometry, A.Baklouti et al. (eds.), Springer Proceedings in Mathematics & Statistics 127 (2015), 9-15.

44) (with Séverine Biard) "L2-Sobolev theory for the complex Green operator", International Journal of Mathematics 28, no. 9 (2017).

45) (co-editor, with Shiferaw Berhanu and Nordine Mir) "Analysis and Geometry in Several Complex Variables" (Doha, Qatar, January 2015), Contemporary Mathematics 681, American Mathematical Society, 2017.

46) (with Séverine Biard) "Estimates for the complex Green operator: symmetry, percolation, and interpolation", Trans. Amer. Math. Soc. 371, (2019), 2003-2020.

47) (with Mehmet Celik and Sonmez Sahutoglu) "Convex domains, Hankel operators, and maximal estimates", Proc. Amer. Math. Soc. 148 (2020), no. 2, 751–764.

48) (with Mehmet Celik and Sonmez Sahutoglu) "Compactness of Hankel operators with continuous symbols on convex domains", Houston J. Math. 46 (2020), no. 4, 991-1002.

49) (with Mehmet Celik and Sonmez Sahutoglu) "A sufficient condition for compactness of Hankel operators", Journal of Operator Theory 89 (2023), no. 1, 75-85.

50) (with Bingyuan Liu) "Diederich--Fornaess index and global regularity in the -Neumann problem: domains with comparable Levi eigenvalues", preprint, July 2022

51) (with Tanuj Gupta and John N. Treuer) "Modifications of the Levi core", preprint, August 2023.